# SDR DALA2022052603660

- Difficulty date: May 22, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 84,827 hours, 26,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 5635 1R DOOR SLIDE ARMED LIGHT STAYS ILLUMINATED. CORRECTIVE ACTION: REMOVED AND REPLACED 1R FWD DOOR PROX SWITCH PER B757 AMM 25-66 (REF 8783833). (8783810)
